MAUDE Adverse Event Report: BIOMET 3I FULL OSSEOTITE® TAPERED CERTAIN® IMPLANT 3.25 X 11.5MM; DENTAL IMPLANT

BIOMET 3I FULL OSSEOTITE® TAPERED CERTAIN® IMPLANT 3.25 X 11.5MM; DENTAL IMPLANT
Model Number IFNT3211
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994); Osteolysis (2377); Swelling/ Edema (4577)
Date of Event 05/16/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint (b)(4).A summary investigation has been completed for peri-implantitis events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for these events have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of a manufacturing or design defect that might lead to peri-implantitis occurring and escaping the available detections has been assessed and found remote and almost nonexistent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.
 
Event or Problem Description
It was reported that the implant at tooth site #34 (universal) lost integration due to peri-implantitis at the implant site and was removed.Symptoms as a result of the event: pain and edema.
 
Additional Manufacturer Narrative
This report is being submitted to report additional information.Dhr review was completed for the subject lot number.It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformance's, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Sterilization record was reviewed and verified to have passed all sterilization activities with no issues or nonconformities identified.Complaint history review was performed for the reported lot number for similar events and no other complaint was identified.As documented in the summary investigations, contributing factors for the reported event likely exist outside of zimmer biomet control, including those related to patient biological factors/condition and surgical technique.Based on the summary investigations, no malfunction occurred upon investigation.The reported events remain non-verifiable as they are a medical condition.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimvie will continue to monitor for trends.
 
Event or Problem Description
No additional or corrected information to report.

Brand Name
FULL OSSEOTITE® TAPERED CERTAIN® IMPLANT 3.25 X 11.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key14645846
Report Number0001038806-2022-00876
Device Sequence Number20272846
Product Code DZE
UDI-Device Identifier00844868004967
UDI-Public(01)00844868004967(17)250304(10)2020020857
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K063341
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/04/2025
Device Model NumberIFNT3211
Device Catalogue NumberIFNT3211
Device Lot Number2020020857
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2022
Supplement Date Received by Manufacturer11/07/2022
Initial Report FDA Received Date06/09/2022
Supplement Report FDA Received Date11/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/04/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexFemale